Urinary retention is a common problem with many medications. After going through your drugs, here are the drugs that I believe are the most likely culprits:


Abilify

 Urinary retention was reported in over 0.1% of patients in clinical trials. This drug is known to have some drying side effects, so this may be contributing to your problem.


Valium

Urinary retention was reported in over 10% of patients in clinical trials.


Prozac

Urinary retention is reported very infrequently, less than 1% of patients.


Neurontin

Urinary retention was reported in 0.1%-1% of patients in clinical trials.


Promethazine

In my opinion, this drug is most likely the significant contributor to your urinary retention. It has significant H1 antagonist effects/anticholinergic effects. This means that is can cause significant drowsiness and dryness in patients. In my professional opinion, it seems as though you are on a multitude of drugs that can cause urinary retention. It may or may not be one drug that is causing the side effect but the additive effect of multiple drugs.


In my experience, the promethazine and abilify are the most likely culprits. I would suggest speaking to your doctor about the promethazine and possibly starting some medication for urinary retention. One of the biggest issues in my mind is what kind of effect the urinary retention is having on you. If it is a case of you not going to the bathroom as much with no other effects, you probably don't need to switch anything. If it is a case of you feeling discomfort, a change or add on drug may be necessary. As on add on drug, it depends on many factors such as your sex (Male vs. Female) and if your doctor can pin down exactly what is causing the urinary retention. One suggestion is a drug known as bethanechol.